# SDR UALA2013032201813

- Difficulty date: March 22, 2013
- Submitted: May 8, 2013
- Operation: Air carrier
- Aircraft: N177UA
- Make and model: Boeing 747422
- Aircraft serial: 24384
- Aircraft time: 93,180 hours, 11,292 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Terminal
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT AFT OVERWING SLIDE LIGHT INOPERATIVE.   FOUND TWO STUDS BROKEN OFF FROM WIRE BUNDLE.  CRIMPED 6V AND GROUND LUGS.  LIGHT DISCONNECTED FOR CONFIG OF 6V AND GROUND WIRES.  NEW BATTERY CHARGE ON ORDER.  SECURED WIRING AT L1165 AND OPS NORMAL.  SECURED LIGHT ASSY INTO PANEL IAW WD 33-51-41.
